| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign source: canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the black plastic impactor tip split in a half upon impaction.No known harm or consequences to the patient.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Lot identification is necessary for review of device history records, lot identification was not provided.Device is used for treatment.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were corrected: h6 (component code).Product was returned and evaluated.Visual examination of the returned part verified item and lot numbers match the complaint.The black driving head was not returned therefore it could not be verified that it is broken as it could not be and examined.The screw which retains the head was also not returned.No damage was identified to the part returned which was the metal handle.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.